RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 68, Issue 1(409)  


Algebra, geometry, and topology of the substitution group of formal power series
I. K. Babenko
3
Analysis of linear differential equations by methods of the spectral theory of difference operators and linear relations
A. G. Baskakov
77
Morse–Smale cascades on 3-manifolds
V. Z. Grines, O. V. Pochinka
129
Vasilii Sergeevich Vladimirov (obituary)
I. V. Volovich, V. A. Il'in, V. V. Kozlov, A. A. Logunov, G. I. Marchuk, V. A. Matveev, Yu. S. Osipov, B. E. Paton, V. A. Sadovnichii
189

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A differential equation for Hermite–Padé polynomials
A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin
197
On spectral components of the Schrödinger operator with a complex potential
S. A. Stepin
199

Mathematical Events
Aleksei Nikolaevich Parshin (on his 70th birthday)
S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich
201
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019